# SDR DBCA2013100200010

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N220CM
- Make and model: Cessna 650
- Aircraft serial: 6500160
- Aircraft time: 7,961 hours, 6,907 cycles
- System (JASC): 7710 · Power Indicating System
- Part: Monopole
- Part number: 30738274
- Part serial: 67417
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30 hours, 29 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, CREW NOTED LT ENGINE N1 INDICATION WAS LOW.  CREW ABORTED TAKEOFF AND RETURNED TO BASE. TROUBLESHOT N1 MONOPOLE.  REPLACED N1 MONOPOLE.  OPS CHECKED GOOD.
